Aa
A
A
A
Close
Women's Health Community
65.9k Members
Avatar universal

Blood in stool

Hi I’ve been constipated for months now  I went to the doctor they gave me some medication to help me make a bowl movement but every time I stop taking it I get constipated again and recently I’ve notice after I make a bowl movement it hurts really bad and bright read blood starts to leak in the toilet please some help me and give me answer??
2 Responses
134578 tn?1602101550
COMMUNITY LEADER
You're probably straining too hard and ripping the skin of the rectum. Why not try taking one spoonful of olive oil every day (by mouth)? It does wonders for the consistency of poops without medications.
Avatar universal
Annie made a good point. Straining to hard can cause very small tears that can cause the bleeding. If you’re noticing that you are bleeding no matter what the consistency of the stool is, you could have small cuts higher up your GI Tract. I would contact your doctor if it continues and ask for a colonoscopy
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.